News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: nardil effects


 billybaxter - Sun Sep 30, 2007 3:58 am

Hi i was wondering if anyone has tried this anti d. I sufer from social phobia and mild deppression and am reserching the best anti d for this. Nardil looks ok but has many restriction on your diet.I have taken prozac and paxil before and didn't feel good effects. Any information on what works for sp would be helpfull before i revisit my doc would help.
 Debbie Miller, RN - Tue Oct 02, 2007 10:46 pm

User avatar Hello,
It is recommended that Nardil be used if other, safer drugs fail. This particular type of medication can be complicated, as you noted, because it interacts with foods, beverages and medications. I would discuss this with your psychiatrist. It may be the right medication for you but the doctor may want to try some of the other SSRIs first. It is important to give a new drug weeks to months to determine effectiveness so it requires lots of patience. I would also recommend that you get some psychotherapy as well to help you learn to cope with this problem.

Best wishes for your health.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here